# SDR 97ZZZX1981

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201T
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 6718900
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW SPRING WITHDRAWN FROM STOCK.  INSTALLED ON NOSE LANDING GEAR DOWNLOCK ASSY.  SPRING SNAPPED FIRST CYCLE OF RETRACTION CHECK.
